# SDR SWIA200617631

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 10,298 hours, 8,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PACK ON CEILING IS BURNED OUT.  REPLACED LAMP IN CEILING EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD, PN 1317.
